# SDR CA011113005

- Difficulty date: October 24, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2110 · Cabin Compressor System
- Part: Switch
- Part number: 75065917
- Condition: Failed
- Location: Rt Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF DURING BLEEDS TRANSFER, LT PACK HI PRESSURE AND RT PACK HI TEMP APPEARED ON EDI.FLIGHT ABORTED. REMOVED AND REPLACED THE RT COMPRESSOR OUTLET TEMP SWTICH. AIRCRAFT RETURNED TO SERVICE.
